# SDR GTIA20111129302

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 24,058 hours, 11,491 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Inoperative
- Location: L1 Hold Open
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT LATCH OPEN.  INSTALLED NEW SPRING & BUSHING ON DOOR LOCKING MECHANISM IAW AMM 52-11-12-400-001.  ADJUSTED L-1 DOOR BUFFER IAW AMM SUB TASK 52-11-12-820-051.  OPENED & CLOSED L-1 PAX DOOR IAW AMM 52-10-00-010-001 & AMM 52-10-00-410-001.  DOOR OPS CORRECTLY, ACFT OK FOR SVC.
